Dipartimento di Matematica
Università di Padova

Scientific Interests and Collaborations


Google Scholar       Web of Knowledge       Scopus (subscribers only)

[21] A mathematical model of anorexia and bulimia, Mathematical Methods in the Applied Sciences online (2014). With C. Ciarcià, P. Falsaperla and G. Mulone.
[20] Stability in the rotating Bénard problem and its optimal lyapunov Functions, Acta Applicanda Mathematica 132, 307-320 (2014). With G. Mulone.
[19] Some results in the nonlinear stability for rotating Bénard problem with rigid boundary condition, Atti della Accademia Peloritana dei Pericolanti 91, A9 1-10 (2013). With P. Falsaperla and G. Mulone.
[18] Double diffusion in rotating porous media under general boundary conditions, International Journal of Heat and Mass Transfer 55, 2412-2419 (2012). With P. Falsaperla and G. Mulone. Padua@research
[17] Does a linear symmetric operator of a dynamical system help stability?, Acta Applicandae Mathematicae 122, 239-253 (2012). With P. Falsaperla and G. Mulone. Padua@research
[16] Marginal regions for the solute Bénard problem with many types of bounday conditions, International Journal of Engineering Science 57, 11-23 (2012). With P. Falsaperla. Padua@research
[15] The topology associated to cusp singular points, Nonlinearity 25, 3409-3422 (2012). With K. Efstathiou. Padua@research
[14] Linear weakly-Nöetherian constants of motion are horizontal gauge momenta, Journal of Geometric Mechanics 4/2, 129-136 (2012). With F. Fassò and N. Sansonetto. Padua@research
[13] On the number of weakly-Nöetherian constants of motion of nonholonomic systems, Journal of Geometric Mechanics 1, 389-416 (2009). With F. Fassò and N. Sansonetto. Padua@research
[12] Fractional monodromy: parallel transport of homology cycles, Differential Geometry and its Applications 26, 140-150 (2008). Padua@research
[11] Gauge conservation laws and the momentum equation in nonholonomic mechanics, Reports on Mathematical Physics 62, 345-367 (2008). With F. Fassò and N. Sansonetto. Padua@research
[10] Infinitesimally stable and unstable singularities of 2-degrees of freedom completely integrable systems, Regular and Chaotic Dynamics 12, 717-731 (2007). Padua@research
[9] Geometry of invariant tori of certain integrable systems with symmetry and an application to a nonholonomic system, S.I.G.M.A. 3, 1-12 (2007). With F. Fassò. ArXiv
[8] Convexity of multi-valued momentum maps, Geometria Dedicata 111, 1-22 (2005). ArXiv
[7] Periodic flows, Poisson structures, and nonholonomic mechanics, Regular and Chaotic Dynamics 10, 267-284 (2005). With F. Fassò and N. Sansonetto. UniPd
[6] The CO2 molecule as a quantum realization of the 1:1:2 resonant swing spring with monodromy, Physical Review Letters 93, 024302 (2004). With R. Cushman, H. Dullin, D. Holm, M. Joyeaux, P. Linch, D. Sadovskii and B. Zhilinskii. Igitur
[5] Monodromy of the quantum 1:1:2 resonant swing spring, Journal of Mathematical Physics 45, 5076-5100 (2004). With R. Cushman, D. Sadovskii and B. Zhilinskii. Purple
[4] Monodromy in the resonant swing spring, Physica D 190, 15-37 (2004). With R. Cushman and H. Dullin. ArXiv
[3] Geometric structure of "broadly integrable" Hamiltonian systems, Journal of Geometry and Physics 44, 156-170 (2002). With F. Fassò. UniPd
[2] Some remarks on the Gelfand-Cetlin system, Journal of Physics A 35, 10591-10605 (2002). UniPd
[1] Convexity and multi-valued Hamiltonians, Russian Mathematical Surveys 55, 578-580 (2000). UniPd

Back to the Homepage Updated 10.2012